Alert archive / New York / Small Craft Advisories in 2012

Small Craft Advisory 71, NWS New York, NY

September 3, 2012

NWS New York, NY issued this small craft advisory at Sep 3, 2012, 7:37 PM EDT. It was in force for 56 hr.

The area

The counties it named.

The facts

Issued
Sep 3, 2012, 7:37 PM EDT (23:37 UTC)
Expired
Sep 6, 2012, 3:48 AM EDT
In force
56 hr
Issued by
NWS New York, NY

The text

As transmitted, in the capitals the NWS used until 2016.

930 
WHUS71 KOKX 032337
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
737 PM EDT MON SEP 3 2012

...ROUGH CONDITIONS ON THE OCEAN WATERS TONIGHT THROUGH TUESDAY
NIGHT...

ANZ353-355-041000-
/O.NEW.KOKX.SC.Y.0071.120903T2337Z-120905T1000Z/
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
737 PM EDT MON SEP 3 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT WEDNESDAY.

* LOCATION...COASTAL OCEAN WATERS FROM SANDY HOOK TO MORICHES
  INLET OUT TO 20 NM.

* WINDS...SOUTH 10 TO 15 KT WITH OCCASIONAL GUSTS UP TO 25 KT.

* SEAS...3 TO 6 FEET.

* TIMING...HIGHEST SEAS WILL OCCUR TUESDAY NIGHT. STRONGEST WINDS
  ARE EXPECTED TONIGHT AND AGAIN ON TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ350-041000-
/O.NEW.KOKX.SC.Y.0071.120904T1000Z-120905T1000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
737 PM EDT MON SEP 3 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TUESDAY TO 6 AM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TUESDAY TO 6 AM EDT
WEDNESDAY.

* LOCATION...COASTAL OCEAN WATERS FROM MORICHES INLET TO MONTAUK
  POINT OUT TO 20 NM.

* WINDS...SOUTH 10 TO 15 KT WITH OCCASIONAL GUSTS UP TO 20 KT.

* SEAS...3 TO 4 FEET TONIGHT...BUILDING TO 4 TO 7 FEET FOR TUESDAY
  AND TUESDAY NIGHT.

* TIMING...HIGHEST SEAS WILL OCCUR TUESDAY NIGHT. STRONGEST WINDS
  ARE EXPECTED TONIGHT AND AGAIN ON TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
8 follow-up statements
360 
WHUS71 KOKX 040737
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
337 AM EDT TUE SEP 4 2012

...ROUGH CONDITIONS ON THE OCEAN WATERS TODAY THROUGH WEDNESDAY...

ANZ353-355-041545-
/O.EXT.KOKX.SC.Y.0071.000000T0000Z-120905T2200Z/
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
337 AM EDT TUE SEP 4 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT WEDNESDAY...

* LOCATION...COASTAL OCEAN WATERS FROM SANDY HOOK TO MORICHES 
  INLET OUT TO 20 NM.

* WINDS...SOUTH 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...4 TO 7 FEET.

* TIMING...HIGHEST SEAS AND STRONGEST WINDS ARE EXPECTED WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ350-041545-
/O.EXT.KOKX.SC.Y.0071.120904T1000Z-120905T2200Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
337 AM EDT TUE SEP 4 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT WEDNESDAY...

* LOCATION...COASTAL OCEAN WATERS FROM MORICHES INLET TO MONTAUK 
  POINT OUT TO 20 NM.

* WINDS...SOUTH 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...5 TO 8 FEET.

* TIMING...HIGHEST SEAS AND STRONGEST WINDS ARE EXPECTED
  WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
564 
WHUS71 KOKX 041432
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
1032 AM EDT TUE SEP 4 2012

...ROUGH CONDITIONS ON THE OCEAN WATERS TODAY THROUGH WEDNESDAY...

ANZ353-355-042245-
/O.CON.KOKX.SC.Y.0071.000000T0000Z-120905T2200Z/
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
1032 AM EDT TUE SEP 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
WEDNESDAY...

* LOCATION...COASTAL OCEAN WATERS FROM SANDY HOOK TO MORICHES 
  INLET OUT TO 20 NM.

* WINDS...SOUTH 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...4 TO 7 FEET.

* TIMING...HIGHEST SEAS AND STRONGEST WINDS ARE EXPECTED 
  WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ350-042245-
/O.CON.KOKX.SC.Y.0071.000000T0000Z-120905T2200Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
1032 AM EDT TUE SEP 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
WEDNESDAY...

* LOCATION...COASTAL OCEAN WATERS FROM MORICHES INLET TO MONTAUK 
  POINT OUT TO 20 NM.

* WINDS...SOUTH 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...5 TO 8 FEET.

* TIMING...HIGHEST SEAS AND STRONGEST WINDS ARE EXPECTED 
  WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
691 
WHUS71 KOKX 041949
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
349 PM EDT TUE SEP 4 2012

...ROUGH CONDITIONS ON THE OCEAN WATERS THROUGH WEDNESDAY NIGHT...

ANZ350-353-355-051000-
/O.EXT.KOKX.SC.Y.0071.000000T0000Z-120906T1000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
349 PM EDT TUE SEP 4 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT THURSDAY...

* LOCATION...COASTAL OCEAN WATERS FROM SANDY HOOK TO MONTAUK
  POINT OUT TO 20 NM.

* WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...3 TO 5 FEET...BUILDING TO 5 TO 8 FEET.

* TIMING...HIGHEST SEAS AND STRONGEST WINDS ARE EXPECTED 
  DURING THE DAY WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
409 
WHUS71 KOKX 050659
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
259 AM EDT WED SEP 5 2012

...ROUGH CONDITIONS ON THE WATERS THROUGH THURSDAY...

ANZ338-345-051500-
/O.EXB.KOKX.SC.Y.0071.000000T0000Z-120905T2200Z/
NEW YORK HARBOR-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
259 AM EDT WED SEP 5 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS EVENING.

* LOCATION...NEW YORK HARBOR...AND THE SOUTH SHORE BAYS OF LONG
  ISLAND. 

* WINDS...SOUTHWEST 10 TO 15 KT WITH GUSTS UP TO 25 KT.

* TIMING...HIGHEST SEAS AND STRONGEST WINDS ARE EXPECTED LATE THIS
  MORNING THROUGH THIS AFTERNOON. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ350-353-355-051500-
/O.EXT.KOKX.SC.Y.0071.000000T0000Z-120906T2200Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
259 AM EDT WED SEP 5 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THURSDAY...

* LOCATION...COASTAL OCEAN WATERS FROM SANDY HOOK TO MONTAUK 
  POINT OUT TO 20 NM.

* WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...5 TO 8 FEET.

* TIMING...HIGHEST SEAS AND STRONGEST WINDS ARE EXPECTED LATE THIS
  MORNING THROUGH THE AFTERNOON. SEAS WILL REMAIN ELEVATED TONIGHT
  INTO TOMORROW. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
781 
WHUS71 KOKX 051156
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
756 AM EDT WED SEP 5 2012

...ROUGH CONDITIONS ON ALL BUT WESTERN LONG ISLAND SOUND TODAY...
...LARGE WAVES ON THE COASTAL OCEAN WATERS THROUGH THURSDAY...

ANZ330-340-052100-
/O.EXA.KOKX.SC.Y.0071.000000T0000Z-120905T2200Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
756 AM EDT WED SEP 5 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS EVENING.

* LOCATION...EASTERN LONG ISLAND SOUND AND THE EASTERN BAYS OF
  LONG ISLAND.

* WINDS...SOUTHWEST 10 TO 15 KT WITH GUSTS UP TO 25 KT.

* TIMING...HIGHEST SEAS AND STRONGEST WINDS ARE EXPECTED LATE 
  THIS MORNING THROUGH THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ338-345-052100-
/O.CON.KOKX.SC.Y.0071.000000T0000Z-120905T2200Z/
NEW YORK HARBOR-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
756 AM EDT WED SEP 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* LOCATION...NEW YORK HARBOR...AND THE SOUTH SHORE BAYS OF LONG 
  ISLAND.

* WINDS...SOUTHWEST 10 TO 15 KT WITH GUSTS UP TO 20 KT.

* TIMING...HIGHEST SEAS AND STRONGEST WINDS ARE EXPECTED LATE 
  THIS MORNING THROUGH THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ350-353-355-052100-
/O.CON.KOKX.SC.Y.0071.000000T0000Z-120906T2200Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
756 AM EDT WED SEP 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
THURSDAY...

* LOCATION...COASTAL OCEAN WATERS FROM SANDY HOOK TO MONTAUK 
  POINT OUT TO 20 NM.

* WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...5 TO 8 FEET.

* TIMING...THE STRONGEST WINDS ARE EXPECTED LATE THIS MORNING
  THROUGH THE AFTERNOON. SEAS WILL REMAIN THROUGH AT LEAST
  THURSDAY. THERE IS THE POTENTIAL THAT SEAS WILL REMAIN HIGH INTO
  THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MALOIT
294 
WHUS71 KOKX 051445
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
1045 AM EDT WED SEP 5 2012

...ROUGH CONDITIONS ON ALL BUT WESTERN LONG ISLAND SOUND TODAY...
...LARGE WAVES ON THE COASTAL OCEAN WATERS THROUGH THURSDAY...

ANZ330-338-340-345-052200-
/O.CON.KOKX.SC.Y.0071.000000T0000Z-120905T2200Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
1045 AM EDT WED SEP 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* LOCATION...NEW YORK HARBOR...AND THE SOUTH SHORE BAYS OF LONG 
  ISLAND.

* WINDS...SOUTHWEST 10 TO 15 KT WITH GUSTS UP TO 25 KT.

* TIMING...THE STRONGEST WINDS ARE EXPECTED LATE THIS MORNING
  THROUGH THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ350-353-355-052245-
/O.CON.KOKX.SC.Y.0071.000000T0000Z-120906T2200Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
1045 AM EDT WED SEP 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
THURSDAY...

* LOCATION...COASTAL OCEAN WATERS FROM SANDY HOOK TO MONTAUK 
  POINT OUT TO 20 NM.

* WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...6 TO 9 FEET.

* TIMING...THE STRONGEST WINDS ARE EXPECTED LATE THIS MORNING 
  THROUGH THE AFTERNOON. SEAS WILL REMAIN THROUGH AT LEAST 
  THURSDAY. THERE IS THE POTENTIAL THAT SEAS WILL REMAIN HIGH 
  INTO THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
618 
WHUS71 KOKX 051954
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
354 PM EDT WED SEP 5 2012

...ROUGH CONDITIONS AND LARGE WAVES ON THE COASTAL OCEAN WATERS
THROUGH THURSDAY NIGHT...

ANZ330-338-340-345-052100-
/O.CAN.KOKX.SC.Y.0071.000000T0000Z-120905T2200Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
354 PM EDT WED SEP 5 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS AND SEAS HAVE FALLEN BELOW SMALL CRAFT LEVELS.
THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

$$

ANZ350-353-355-061000-
/O.EXT.KOKX.SC.Y.0071.000000T0000Z-120907T1000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
354 PM EDT WED SEP 5 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT FRIDAY...

* LOCATION...COASTAL OCEAN WATERS FROM SANDY HOOK TO MONTAUK 
  POINT OUT TO 20 NM.

* WINDS...SOUTH 5 TO 15 KT WITH GUSTS UP TO 20 KT.

* SEAS...5 TO 8 FEET.

* TIMING...SEAS WILL REMAIN ABOVE SMALL CRAFT LEVELS THROUGH AT
  LEAST THURSDAY NIGHT. THERE IS THE POTENTIAL THAT SEAS WILL REMAIN
  HIGH THROUGH THE WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
807 
WHUS71 KOKX 060748
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
348 AM EDT THU SEP 6 2012

...ROUGH CONDITIONS ON THE COASTAL OCEAN WATERS...ESPECIALLY AROUND
INLETS...THROUGH AT LEAST FRIDAY NIGHT...

ANZ350-353-355-061600-
/O.CAN.KOKX.SC.Y.0071.000000T0000Z-120907T1000Z/
/O.NEW.KOKX.SW.Y.0028.120906T0748Z-120908T1000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
348 AM EDT THU SEP 6 2012

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 6 AM
EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 6 AM EDT
SATURDAY. 

* LOCATION...COASTAL OCEAN WATERS SOUTH OF LONG ISLAND.

* SEAS...4 TO 7 FEET.

* TIMING...SEAS WILL REMAIN ABOVE SMALL CRAFT LEVELS THROUGH AT
  LEAST FRIDAY NIGHT. SEAS LIKELY WILL REMAIN HIGH THROUGH MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT SEAS OF 5 FT
OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL
CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELLS
CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS
NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS
THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN
EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

MALOIT

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Sep 3, 4:54 PM EDT, 2 hours 43 minutes earlier.

Area forecast discussion, Sep 3, 4:54 PM EDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
454 PM EDT MON SEP 3 2012

.SYNOPSIS...
HIGH PRESSURE SLOWLY DRIFTS OFFSHORE TONIGHT AND TUESDAY.
MEANWHILE...A WARM FRONT SLOWLY APPROACHES THE AREA. A SLOW
MOVING FRONTAL SYSTEM PASSES EAST WEDNESDAY INTO THURSDAY...WITH
YET ANOTHER FRONTAL SYSTEM EXPECTED TO APPROACH AND IMPACT THE
AREA OVER THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
HIGH PRESSURE NOSING OVER THE EASTERN HALF OF THE CWA WILL GRADUALLY
DRIFT OFFSHORE TONIGHT. AS IT DOES...A WARM FRONT WILL APPROACH THE
REGION FROM THE SOUTH. AHEAD OF THIS FRONT...THERE WILL BE AN
INCREASING CHANCE OF SHOWERS AND THUNDERSTORMS...FROM SW TO NE. ANY
THUNDERSTORM ACTIVITY WILL BE ISOLATED FROM LATE TONIGHT THROUGH
EARLY TUESDAY MORNING WITH MARGINAL INSTABILITY. THE AIRMASS WILL BE
TROPICAL AND THE MAIN THREAT AREA WIDE WILL BE TORRENTIAL DOWNPOURS
AS PWATS INCREASE OVER 2 INCHES.

WITH AN INCREASINGLY MOIST AIRMASS AND CLOUD COVER...EXPECT
OVERNIGHT LOWS TO ONLY FALL INTO THE MID TO UPPER 60S...EXCEPT
AROUND 70 ACROSS THE NYC/NJ METRO.

THERE IS A MODERATE RISK OF RIP CURRENTS FOR ATLANTIC OCEAN
BEACHES THROUGH THIS EVENING.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
UNSETTLED WEATHER WILL CONTINUE THROUGH THE SHORT TERM PERIOD AS A
WARM FRONT WILL REMAIN NEAR THE REGION. MEANWHILE...A LARGE UPPER
LEVEL LOW OVER CANADA WILL SLOWLY MOVE TOWARDS THE REGION SENDING A
SERIES OF SHORTWAVES TOWARDS THE REGION.

THE INCREASING SOUTHERLY FLOW AND MOIST AIRMASS...COMBINED WITH
APPROACHING SHORTWAVES AND A NEARBY FRONTAL BOUNDARY WILL BE THE
FOCUS FOR SHOWERS AND ISOLATED THUNDERSTORMS. PWATS REMAIN OVER 2
INCHES...SO ANY SHOWERS THAT DEVELOP WILL BE CAPABLE OF TORRENTIAL
DOWNPOURS.

A WARM AND VERY HUMID AIRMASS EXPECTED ON TUESDAY...WITH HIGHS RIGHT
AROUND OR SLIGHT BELOW SEASONABLE DUE TO CLOUD COVER AND SHOWER
ACTIVITY...GENERALLY UPPER 70S AND LOWER 80S.

TUESDAY NIGHT...MODELS ARE INDICATING THE REMNANT MOISTURE FROM
ISAAC MOVES OVER THE AREA. IT IS ALWAYS DIFFICULT WITH REMNANT
SYSTEMS TO DETERMINE THE EXACT PLACEMENT AND TIMING OF THE HEAVIEST
RAINFALL. THE POTENTIAL THOUGH IS THERE FOR SEVERAL INCHES OF
RAINFALL. THERE IS ALSO A CONCERN WITH THE CLOSE PROXIMITY OF THE
WARM FRONT AND MARGINAL INSTABILITY FOR ISOLATED SEVERE WEATHER.

OVERNIGHT LOWS ARE EXPECTED TO FALL INTO THE UPPER 60S AND LOWER 70S.

THERE IS A MODERATE RISK OF RIP CURRENTS FOR ATLANTIC OCEAN
BEACHES ON TUESDAY.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
LARGE CLOSED UPPER LOW OVER CENTRAL CANADA SLOWLY MOVES EAST IN
TIME...WITH SOUTHERN EDGE OF THE WESTERLIES SETTLING SOUTH. MODELS
ARE IN DECENT AGREEMENT HANDLING THIS FEATURE INITIALLY...BUT THEN
ENERGY TO THE WEST ROUNDS THE BASE OF THE LARGE TROUGH...WITH
DIFFERENCES IN THE MODELS NOTED BY THE WEEKEND. THE TROUGH DOES
AMPLIFY THIS WEEKEND TO OUR WEST...AND SOME GLOBAL MODELS INDICATE A
CUTOFF LOW DEVELOPING SOMEWHERE TO OUR WEST. THESE DIFFERENCES
OBVIOUSLY PRODUCE UNCERTAINTY IN THE MEDIUM RANGE FORECAST...HOWEVER
MY FEELING IS AN UNSETTLED PERIOD IS EXPECTED THROUGH MUCH OF THIS
TIME FRAME.

IN THE MEANTIME...WEAK LOW PRESSURE AND ASSOCIATED FRONTAL BOUNDARY
MOVES THROUGH WEDNESDAY...WITH THE BULK OF THE RAIN MOVING EAST BY
LATE WEDNESDAY AND WEDNESDAY NIGHT. KEPT LIKELY POPS EARLY PER
PREVIOUS FORECAST/MOS STATISTICAL NUMBERS WEDNESDAY...THEN SCALE
BACK ON PRECIPITATION PROBABILITIES THEREAFTER.

IN FACT...THURSDAY AND FRIDAY SHOULD BE MAINLY DRY...ALTHOUGH THE
PASSAGE OF A WEAK TROUGH AND FRONTAL BOUNDARY COULD PRODUCE SOME
DIURNALLY DRIVER SHOWERS/ISOLATED THUNDERSTORMS.

FOR THE WEEKEND...WILL INCLUDE CHANCE FOR SHOWERS/TSTMS DEPENDING ON
EVOLUTION OF THE DIGGING TROUGH/APPROACHING FRONTAL BOUNDARY.

TEMPS WILL BE SEASONABLY WARM THROUGH MUCH OF THE PERIOD...ALTHOUGH
SLIGHTLY COOLER TEMPS ARE ANTICIPATED THIS WEEKEND. FOLLOWED A BLEND
OF HPC TEMP FORECAST WITH 12Z MOSGUIDE DATA.

OF NOTE...AN EXTENDED PERIOD OF STRONG RIP CURRENTS IS LIKELY FROM
MID WEEK THROUGH THE WEEKEND AS SWELLS FROM FORMER HURRICANE KIRK
AND LESLIE...CURRENTLY A TROPICAL STORM...PROPAGATE LONG PERIOD
SWELLS TOWARDS THE COAST. FOR EXACT TRACK DETAILS ON THE
TROPICS...PLEASE STAY TUNED TO THE LATEST FORECASTS FROM THE
NATIONAL HURRICANE CENTER.

&&

.AVIATION /21Z MONDAY THROUGH SATURDAY/...
HIGH PRESSURE FROM THE NE OVER THE AREA THIS EVENING...THEN MOVES
FURTHER OFFSHORE OVERNIGHT WITH E TO SE WINDS BETWEEN 10 AND 15KT.
HIGH CONFIDENCE IN WIND FORECAST THROUGH THE PERIOD. OCCASIONAL
GUSTS POSSIBLE AT ALL TERMINALS...15-20KT...THROUGH 00Z. SHOWERS
CURRENTLY SW OF KEWR/KTEB MOVING SLOWLY N-NW AND WEAKENING WITH
VCSH TO INDICATE THEIR PRESENCE. HOWEVER...NOT ENOUGH CONFIDENCE
TO PUT THEM INTO A TEMPO GROUP FOR TIME BEING.

VFR EXPECTED THIS EVENING BUT GREATER UNCERTAINTY THEREAFTER IN
TERMS OF CIGS AND RAIN OVERNIGHT AND INTO TUE. TIMING WILL DEPEND
ON HOW QUICKLY HIGH LIFTS OUT WITH SHOWERS APPROACHING FROM THE W.
COULD BE TOO EARLY WITH SHOWERS IN THE TAFS. IFR OR LOWER ALSO
POSSIBLE ESPECIALLY LATE TONIGHT INTO TUE...BUT TIMING AGAIN HAS
HIGH DEGREE OF UNCERTAINTY.

     NY METRO ENHANCED AVIATION WEATHER SUPPORT...

DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS
CAN BE FOUND AT:  HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)

KJFK FCSTER COMMENTS: GUST END TIME MAY VARY BY AN HOUR OR TWO. A
BRIEF SHOWER WILL BE POSSIBLE BEFORE 00Z.

KLGA FCSTER COMMENTS: A BRIEF SHOWER WILL BE POSSIBLE BEFORE 00Z.

KEWR FCSTER COMMENTS: GUST END TIME MAY VARY BY AN HOUR OR TWO. A
BRIEF SHOWER WILL BE POSSIBLE BEFORE 00Z.

KTEB FCSTER COMMENTS: GUSTS MAY END AN HOUR EARLIER THAN FORECAST. A
BRIEF SHOWER WILL BE POSSIBLE BEFORE 00Z.

KHPN FCSTER COMMENTS: A BRIEF SHOWER WILL BE POSSIBLE BEFORE 00Z.

KISP FCSTER COMMENTS: A BRIEF SHOWER WILL BE POSSIBLE BY AROUND OR
SHORTLY AFTER 00Z.

OUTLOOK FOR 18Z TUESDAY THROUGH SATURDAY...
.TUE THROUGH WED...A SLOW MOVING FRONTAL SYSTEM WILL BRING AN
EXTENDED PERIOD OF SHOWERS WITH ISOLD TSTMS RESULTING IN MVFR TO
IFR CONDITIONS. LOCALLY LOWER CONDITIONS POSSIBLE AT TIMES.
.THU THROUGH SAT...MAINLY VFR...ALTHOUGH A SHOWER OR TWO IS
POSSIBLE.

&&

.MARINE...
SUB SCA WINDS EXPECTED THROUGH TUESDAY NIGHT WITH HIGH PRESSURE
EAST OF THE WATERS. A BUILDING SE SWELLS FROM LESLIE MAY BUILD
SEAS TO MARGINAL SCA LEVELS ON TUESDAY AND TUESDAY NIGHT. THERE IS
SOME UNCERTAINTY TO JUST HOW QUICKLY THE SEAS WILL RISE AND WILL
HOLD OFF ON ANY SCA FOR NOW.

GUSTY SOUTHERLY WINDS ARE EXPECTED WEDNESDAY AS LOW PRESSURE MOVES
TO THE NORTH/NORTHEAST OF THE WATERS. A FRONT THEN SETTLES JUST
SOUTH AND EAST OF THE WATERS THURSDAY AND FRIDAY.

WINDS THROUGH THE REMAINDER OF THE WEEK SHOULD REMAIN FAIRLY LIGHT
WITH A WEAK PRESSURE GRADIENT IN PLACE.

HOWEVER...ROUGH SEAS ON THE OCEAN WEDNESDAY DUE TO THE STRONGER
SOUTHERLY FLOW WILL NOT SUBSIDE MUCH PER WAVE WATCH III...N ATL
HURRICANE MODEL DUE PROLONGED SWELL FROM TROPICAL STORM LESLIE. 5 FT
SEAS LIKELY FOR MUCH OF THE PERIOD ACROSS THE OCEAN WATERS.

&&

.HYDROLOGY...
SCATTERED HEAVY DOWNPOURS ARE LIKELY LATE TONIGHT THROUGH TUESDAY
WITH WARM FRONTAL APPROACH. AREAL QPF OF 1/2 TO 1 INCH IS
EXPECTED...WITH THE HIGHEST AMOUNTS WEST. LOCALIZED HEAVIER AMOUNT
ARE QUITE POSSIBLE IN ANY CONVECTION...WITH RAINFALL RATES OF 1 TO
2 INCHES PER HOUR. THESE TYPE OF RAINFALL RATES WILL CAUSE MINOR
URBAN AND POOR DRAINAGE FLOODING ISSUES...WITH LOW END THREAT FOR
FLASH FLOODING WITH ANY TRAINING CELLS.

WIDESPREAD SIGNIFICANT RAINFALL WILL BE POSSIBLE TUESDAY NIGHT
THROUGH WEDNESDAY. ADDITIONAL RAINFALL AMOUNTS OF 1-2 INCHES WITH
LOCALLY HIGHER AMOUNTS POSSIBLE. THIS WILL PRESENT A MINOR URBAN AND
SMALL STREAM FLOODING THREAT...WITH LOCALIZED FLASH FLOODING
POSSIBLE WITH ANY HEAVY TRAINING ACTIVITY.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...NONE.

&&

SYNOPSIS...BC/PW
NEAR TERM...BC
SHORT TERM...BC
LONG TERM...PW
AVIATION...JM/LN
MARINE...BC/PW
HYDROLOGY...BC/PW
Hazardous weather outlook, Sep 3, 6:47 AM EDT, 12 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
647 AM EDT MON SEP 3 2012

NYZ075-080-081-178-179-041100-
KINGS (BROOKLYN)-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
SOUTHERN QUEENS-SOUTHERN NASSAU-
647 AM EDT MON SEP 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED HEAVY SHOWERS AND EMBEDDED THUNDERSTORMS ARE LIKELY
LATE TONIGHT. URBAN AND POOR DRAINAGE FLOODING WILL BE POSSIBLE IN
AREAS AFFECTED BY THIS ACTIVITY...WITH A LOCALIZED FLASH FLOOD
THREAT IN ANY TRAINING CONVECTION.

THERE IS A MODERATE RISK OF RIP CURRENTS AT ATLANTIC OCEAN
BEACHES TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PERIODS OF HEAVY SHOWERS AND EMBEDDED THUNDERSTORMS ARE LIKELY
TUESDAY THROUGH WEDNESDAY NIGHT AS A SLOW MOVING FRONTAL SYSTEM
AFFECTS THE REGION. URBAN AND POOR DRAINAGE FLOODING WILL BE
POSSIBLE DURING THIS TIME...WITH A LOCALIZED FLASH FLOOD THREAT
IN ANY TRAINING CONVECTION.

THE LIKELIHOOD OF STRONG RIP CURRENTS WILL INCREASE FROM MIDWEEK
ON AS SWELLS FROM TROPICAL STORM LESLIE AND FORMER HURRICANE KIRK
AFFECT THE COAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

CTZ005>012-NJZ002-004-006-103>108-NYZ067>074-078-079-176-177-041100-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-
EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-
647 AM EDT MON SEP 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED HEAVY SHOWERS AND EMBEDDED THUNDERSTORMS ARE LIKELY
LATE TONIGHT. URBAN AND POOR DRAINAGE FLOODING WILL BE POSSIBLE IN
AREAS AFFECTED BY THIS ACTIVITY...WITH A LOCALIZED FLASH FLOOD
THREAT IN ANY TRAINING CONVECTION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PERIODS OF HEAVY SHOWERS AND EMBEDDED THUNDERSTORMS ARE LIKELY
TUESDAY THROUGH WEDNESDAY NIGHT AS A SLOW MOVING FRONTAL SYSTEM
AFFECTS THE REGION. URBAN AND POOR DRAINAGE FLOODING WILL BE
POSSIBLE DURING THIS TIME...WITH A LOCALIZED FLASH FLOOD THREAT IN
ANY TRAINING CONVECTION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-041100-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
647 AM EDT MON SEP 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 3:40 AM EDTSpecial Weather StatementOKXKings, Queens, Richmond50 min

Nearby

Small Craft Advisories in New York, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.